# SDR CA151209007

- Difficulty date: December 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,360 hours
- Engine: Pwc PW150A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 5103121
- Condition: Failed
- Location: Dual Distributio
- Part time: 1,965 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) THE CREW OBSERVED A DEICE PRESSURE CAUTION LIGHT BEFORE DEPARTURE AND RETURNED TO THE GATE. A HEATED DDV WAS REPLACED AND SATISFACTORY CHECKS CARRIED OUT.
